# SDR C77A328864

- Difficulty date: October 30, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 6,018 hours, 3,599 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003343
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,983 hours, 4,123 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.
